MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, but the site was aware of this event today (19jun2023), reporting this information to us early this morning.The reported sae was described as postoperative pelvic collection adjacent to rectum, anuria and pelvic hematoma which led to a prolonged hospitalization.The subject is a 71-year-old male patient.He presented with neoplasia of the lower rectum, so it was decided to undergo an ultra-low anterior resection of the rectum and a terminal colostomy on (b)(6) 2023.During the intervention, there was a complication due to ventilation and the surgery was converted into an open procedure.On (b)(6) 2023 the subject went to the emergency department for difficulty in urinating and discomfort in the hypogastrium.He also presented with fever.An abdominopelvic ct scan with iv contrast showed a poorly delimited liquid collection adjacent to the rectal stump and postoperative changes of vascular dissection of the ima.Treatment with piperacillin/tazobactam and urinary catheter.Rectal drainage of pelvic collection and hematoma.Admission to hospitalization with a diagnosis of post-surgical collection.
 
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (causal), but not related to the investigational device.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key17173142
Report Number1223422-2023-00025
Device Sequence Number7300011
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale